# SDR TRAX200701980

- Difficulty date: December 23, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 24,685 hours, 21,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP ASSY IS DAMAGED.
